# SDR FDEA201212244372

- Difficulty date: December 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1620, BELOW STR 24R.   REPAIR CARRIED OUT IAW EA  F-5330-163828.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
